MathSciNet Relay Station
MathSciNet bibliographic data
MR2606805 93C20 (35L20 35Q74 74D99 93D15 93D20)
Messaoudi, Salim A.; Mustafa, Muhammad I. On convexity for energy decay rates of a viscoelastic equation with boundary feedback. Nonlinear Anal. 72 (2010), no. 9-10, 3602–3611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement